# SDR SWAA2021100825697

- Difficulty date: October 4, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 76,304 hours, 44,914 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK INDICATION AT S10R BETWEEN STA. 500A AND 500B ; POSSILE CRACK INDICATION AT S10R ETWEEN STA. 500A AND 500B / [01] INSPECTED AREA AS REQUIRED.
